# SDR F3LA98015

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, MAINTENANCE REPORTED DISBONDING ON NR 4 SLAT TRAILING EDGE WEDGE OUTBOARD UPPER END.  MAINTENANCE REMOVED 52.0 INCHE OF DELAMINATED SKIN FROM OUTBOARD LOWER SURFACE, 13 INCHES OF DELAMINATED SKIN FROM OUTBOARD UPPER SURFACE AND 15 INCHES OF DAMAGED HONEYCOMB CORE, FABRICATED REPAIR PARTS AND APPLIED BONDING PRIMER PER SRM 51-40-6, PAGES 8 TO 8H.  (M)
